Skip to Main content Skip to Navigation
Journal articles

On the double zeros of a partial theta function

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01329499
Contributor : Jean-Louis Thomin <>
Submitted on : Thursday, June 9, 2016 - 12:03:00 PM
Last modification on : Monday, October 12, 2020 - 2:28:06 PM

Links full text

Identifiers

Collections

Citation

Vladimir Kostov. On the double zeros of a partial theta function. Bulletin des Sciences Mathématiques, Elsevier, 2016, 140 (4), pp. 98-111. ⟨10.1016/j.bulsci.2015.04.006⟩. ⟨hal-01329499⟩

Share

Metrics

Record views

189